# SDR SWIA20230122

- Difficulty date: January 22, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N133SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000452
- Aircraft time: 21,144 hours, 11,971 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SEAT TRACK GOUGED/ CORRODED AT SEAT TRACK LUGS FROM FR22 TO FR34.      (C-CHECK RO 2/6/2023)    REMOVED AND REPLACE R/H FLOOR SEAT TRACK BETWEEN FR 22 - 34 REF EMB 175 SRM 51-40-08. PART REPLACED WITH NEW OEM PART, THIS ACTION DOES NOT AFFECT THE AIRCRAFT WEIGHT AND BALANCE. REF CONTINUATION CARD FOR CORRECTIVE ACTION DETAILS.
